Comparison of the lee and homogenous weights over a family of chain rings

Adel Alahmadi, Ahmad Alkenani, Rahmah Alomari, Najat Muthana, Patrick Sole, Bahattin Yildiz

Research output: Contribution to journalArticlepeer-review

Abstract

We compare the Lee and homogenous weights over the chain ring Sq,m = Fq[u]/(um) by computing the minimum distance of random codes for small values of n, q, m.

Original languageEnglish (US)
Pages (from-to)633-647
Number of pages15
JournalBulletin of the Korean Mathematical Society
Volume55
Issue number2
DOIs
StatePublished - 2018

Keywords

  • Chain rings
  • Homogeneous weight
  • Lee weight

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Comparison of the lee and homogenous weights over a family of chain rings'. Together they form a unique fingerprint.

Cite this